About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 693076, 13 pages
Research Article

New Exact Solutions of Some Nonlinear Systems of Partial Differential Equations Using the First Integral Method

1Mathematics Department, Faculty of Science, Damanhour University, Bahira 22514, Egypt
2Mathematics Department, Faculty of Science and Humanity Studies at Al-Quwaiaiah, Shaqra University, Al-Quwaiaiah 11971, Saudi Arabia

Received 8 January 2013; Accepted 10 March 2013

Academic Editor: Elena Litsyn

Copyright © 2013 Shoukry Ibrahim Atia El-Ganaini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongwei Yang, Qingfeng Zhao, Baoshu Yin, and Huanhe Dong, “A New Integro-Differential Equation for Rossby Solitary Waves with Topography Effect in Deep Rotational Fluids,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Shoukry El-Ganaini, “Solutions of some class of nonlinear PDEs in mathematical physics,” Journal of the Egyptian Mathematical Society, 2015. View at Publisher · View at Google Scholar